# SDR 2007UALA03638

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 55,858 hours, 20,428 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LAMP AT ROW 31 IS PARTIALLY COVERED BY POWER CABLE.   10-11-07   INSTALLED LAMP OVER POWER CABLE.  LAMP NOW FULLY VISIBLE.  NO NEED FOR ANY REPLACEMENT OF COMPONENTS.
